# SDR ALG2004F00059

- Difficulty date: October 11, 2004
- Submitted: October 29, 2004
- Operation: Air carrier
- Aircraft: N392AL
- Make and model: Bell 214ST
- Aircraft serial: 28114
- Engine: Ge CT72A
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Warning Light
- Condition: Activated
- Location: Transmission
- Component: Transmission
- Component part number: 214040002119
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FIVE MINUTES AFTER TAKEOFF, AC815 TRANSMISSION CHIP LIGHT ILLUMINATED, PILOT RETURNED TO RIG.  MECHANIC REMOVED, CLEANED, AND INSPECTED ALL TRANSMISSION CHIP PLUGS, NO CONTAMINANTS NOTED.  CONNECTOR PLUGS WERE EXAMINED AND FOUND SERVICEABLE.  AC WAS RETURNED TO SERVICE.
